# SDR UALA2011062203068

- Difficulty date: June 22, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 41,983 hours, 10,983 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1LT FLOOR 'EXIT' SIGN INOPERATIVE.  REPLACED EXIT SIGN AND ACCOMPLISHED SUCCESSFUL OPERATIONAL CHECK.
